# SDR FDEA201705091561

- Difficulty date: May 9, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT, HAD CORROSION BELOW UPPER RUDDER ACTUATOR.  REMOVED CORROSION AND BLEND OUT IAW EA 8-5530-T0333328 P1, SRM 51-21-01, VOL II, SRM 51-21-02, VOL II, PGS 2-9,  SOPM 20:10.10, PG 25, AND DPS 2.50.
